Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


From Positively Aware
Sep 21, 2012

Hi, Dr. Henry, I'm reporting on the cardiovascular information that just came out of ICAAC (Hicks and Pearce)and really wanted to check with you - didn't you report on a 29-year-old positive man with a heart attack a long time ago??? I'm having a hard time tracking that down. Anyway, if that was you, I wanted to know what you thought about the question of raising awareness being brought up by these new reports. Seems to me you sounded the bell years ago!

Thank you, Enid (Vazquez) Associate Editor, Positively Aware

Response from Dr. Henry

We wrote a case report in Lancet in 1988 about rapidly progressive CAD in an AIDS px-same year we published in Lancet a study of using atorvastatin and gemfibrozil to decreawe lipids in HIV+ pxs (mostly on PIs). At the time awareness was low-it has been very high for me ever since. I believe that awareness is high for last 5-10 years in US for cardiac issues in HIV+ patients among HIV specialists--KH



Previous
HIV+ Tendonitis + Ankylosing Spondylitis
Next
Anal yeast infection

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement